# SDR RAIA201903060005

- Difficulty date: March 6, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Part time: 41,291 hours, 25,311 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM UPPER SURFACE HAS CORROSION AT FR 61. REMOVED AND REPLACED CENTER OMEGA BEAM GUSSET, STILL REQUIRES NUTPLATES. INSTALLED NUTPLATES.
